Buy it Again
Mucinex Expectorant Chest Congestion 12 Hour Relief Maximum Strength Tablets - 28 Count
Expectorant, 1200 mg, Maximum Strength, 12 Hour, Tablets
1200 mg guaifenesin extended-release bi-layer tablets. Relieves chest congestion. Thins and loosens mucus. Immediate and extended release. Unique Bi-Layer Tablet: Immediate-release layer. Extended-release layer. www.rb.com. Questions? 1-866-Mucnex (1-866-682-4639). You may also report side effects to this phone number. Please visit our website www.mucinex.com. Choose from Mucinex line of products to treat your symptoms: Mucinex - Relieves chest congestion; Thins and loosens mucus for 12 hours. Mucinex DM: Controls cough; Thins and loosens mucus for 12 hours. Mucinex D: Clears nasal/sinus congestion; Thins and loosens mucus for 12 hours. Made in England. Other information: Store at 20-25 degrees C (68-77 degrees F).
Active Ingredients: In each extended-release bi-layer tablet Guaifenesin (1200 mg). Purpose: Expectorant Inactive Ingredients: Carbomer Homopolymer Type B, FD&C Blue No. 1 Aluminum Lake, Hypromellose, USP, Magnesium Stearate, NF, Microcrystalline Cellulose, NF, Sodium Starch Glycolate, NF.
Warning Contains: Do not use for children under 12 years of age.. Stop use and ask a doctor if you have persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema, cough accompanied by too much phlegm (mucus).. Stop use and ask a doctor if cough lasts more than 7 days, comes back, or occurs with fever, rash, or persistent headache. These could be signs of a serious illness.. If pregnant or breast-feeding, ask health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing.
Directions General directions: Do not crush, chew, or break tablet. Take with a full glass of water. This product can be administered without regard for the timing of meals. Age group directions: Adults and Children 12 Years of Age and Over: 1 tablet every 12 hours. Do not exceed 2 tablets in 24 hours. Children Under 12 Years of Age: Do not use.
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.